# SDR CALA2019060700904

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 78,770 hours, 30,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Part number: D5211052900200
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER DOOR HANDLE FLAP WORN. REFER TO AAR N/R: 9819940. REMOVED AND REPLACED L1 DOOR OUTER HANDLE FLAP I/A/W A320 CMM 52 -11-15-400-805, AND AMM''S 52-11-21-000-001, 52-11-21-400-001. HA NDLE ADJUSTMENTS ARE GOOD. DATA TRANSCRIBED FROM PAPER DOCUMENT AAR N/R: 9819940. WORK ACCOMPLISHED BY MECHANIC: V918877. ADD EMP:V918877
